MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573060
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 44 was used in the sphincter of oddi biliary tract during a procedure performed on (b)(6) 2024.During the procedure, when the jagtome was removed from the duodenoscope, it was observed that the cutting wire was distended.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.Block h11: investigation results: the returned jagtome rx 44 was analyzed, and a visual inspection found that the cutting wire was popping out at distal section, also, it was observed that the cutting wire was detached from the connector joint strength at handle section, due to this condition the device was not able to bow or unbow during a functional test.The device was checked under x ray, and it was found that cutting wire was not crimped to the connector joint strength at handle section.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire failure to release bow (unbow) was confirmed.X ray pictures observed that the cutting wire was not crimped to the connector joint strength at the handle section, due to this condition the autotome device was not able to bow and unbow correctly.It was determined that the cause is related with a manufacturing deficiency.The investigation findings and all information available concludes the most probable root cause is manufacturing deficiency.An investigation to address this problem has been completed.A labeling review was performed, and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
JAGTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19630864
Report Number3005099803-2024-03081
Device Sequence Number15245211
Product Code KNS
UDI-Device Identifier08714729776673
UDI-Public08714729776673
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573060
Device Catalogue Number7306
Device Lot Number0033479225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown